Bibtex entry


@article{DeSDeM:97-21,
        author={B. {De Schutter} and B. {De Moor}},
        title={The {Linear} {Dynamic} {Complementarity} {Problem} is a special case of the {Extended} {Linear} {Complementarity} {Problem}},
        journal={Systems \& Control Letters},
        volume={34},
        number={1--2},
        pages={63--75},
        month=may,
        year={1998},
        doi={10.1016/S0167-6911(97)00136-9}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.